Tarka Overdose

Treatment for a Tarka Overdose

The treatment for a Tarka overdose will vary. If the Tarka overdose was recent, the healthcare provider may use certain medicines or place a tube into the stomach to "pump the stomach." However, there is no readily available treatment that can remove Tarka quickly once it has been absorbed into the body. Therefore, in these cases, treatment involves supportive care. Supportive care consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options for a Tarka overdose may include:
 
  • Fluids through an intravenous line (IV)
  • Medications to increase blood pressure or to treat an irregular heart rhythm
  • Other treatments based on the complications that occur
  • Closely monitoring the heart and lungs.

 

If you began treatment with Tarka and overdosed, and/or believe you may have overdosed, seek medical attention immediately.

Ouch! 6 Types of Pain You Might Experience When Getting a Stent

Tarka Medicine

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2018 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.